Inventiones mathematicae

, Volume 81, Issue 3, pp 449–457

The accessibility of finitely presented groups

  • M. J. Dunwoody
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bieri, R., Strebel, R.: Valuations and finitely presented metabelian groups. Proc. Lond. Math. Soc., (3)41, 439–464 (1980)Google Scholar
  2. 2.
    Dicks, W.: Groups, trees and projective modules. Lect. Notes Math. vol. 790. Berlin-Heidelberg-New York: Springer 1980Google Scholar
  3. 3.
    Dunwoody, M.J.: Accessibility and groups of cohomological dimension one Proc. Lond. Math. Soc., (3)38, 193–215 (1979)Google Scholar
  4. 4.
    Hempel, J.: 3-Manifolds. Ann. Math. Stud. Princeton: Princeton University Press 1978Google Scholar
  5. 5.
    Linnell P.A.: On accessibility of groups. J. Pure Appl. Algebra30, 39–46 (1983)Google Scholar
  6. 6.
    Meeks, W., Yau, S.-T.: The equivariant Dehn's lemma and loop theorem. Comment. Math. Helv.56, 225–239 (1981)Google Scholar
  7. 7.
    Mecks, W., Yau, S.-T.: The classical Plateau problem and the topology of three-dimensional manifolds. Topology21, 409–442 (1982)Google Scholar
  8. 8.
    Stallings, J.R.: On torsion-free groups with infinitely many ends. Ann. Math.88, 312–334 (1968)Google Scholar
  9. 9.
    Stallings, J.R.: Group theory and three dimensional manifolds. Yale Math., monographs no. 4. New Haven: Yale University Press 1971Google Scholar
  10. 10.
    Wall, C.T.C.: Pairs of relative cohomological dimension one. J. Pure Appl. Algebra1 141–154 (1971)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • M. J. Dunwoody
    • 1
  1. 1.Mathematics DivisionUniversity of SussexGB-BrightonUK

Personalised recommendations